# SDR ASOA201807177130

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,232 hours, 29,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A C-CHECK WHEN INSPECTION FOUND A DENT IN THE NR 2 LEADING EDGE LEFT WING. MAINTENANCE REPAIRED AREA BY CUTTING OUT THE DENT AND FABRICATED A DOUBLER AND REPAIRED AREA IAW SRM 57-40-00 FIGURE 201, SHEET 2. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
